Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 3, Pages 499–502 (Mi zvmmf7919)  

Scientific communications

Combination of the Monte Carlo method with the method of quickest descent in the solution of some extremal problems

L. S. Gurina, V. P. Lobachb

a Moscow
b Moscow

Full text: PDF file (516 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:3, 524–527

Bibliographic databases:

Received: 02.02.1961

Citation: L. S. Gurin, V. P. Lobach, “Combination of the Monte Carlo method with the method of quickest descent in the solution of some extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962), 499–502; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 524–527

Citation in format AMSBIB
\Bibitem{GurLob62}
\by L.~S.~Gurin, V.~P.~Lobach
\paper Combination of the Monte Carlo method with the method of quickest descent in the solution of some extremal problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 3
\pages 499--502
\mathnet{http://mi.mathnet.ru/zvmmf7919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0150931}
\zmath{https://zbmath.org/?q=an:0134.33505}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 3
\pages 524--527
\crossref{https://doi.org/10.1016/0041-5553(63)90467-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7919
  • http://mi.mathnet.ru/eng/zvmmf/v2/i3/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:130
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021